# SDR SIMA982881

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AE
- Make and model: Saab 340B
- Aircraft serial: 340B191
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Airstair Track
- Part number: 7253710871
- Condition: Corroded
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRSTAIR TRACK CORRODED.  REMOVED AND REPLACED AIRSTAIR TRACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
